Unique continuation for the elastic transversely isotropic dynamical systems and its application

Ching Lung Lin, Gen Nakamura, Mourad Sini

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In this paper we prove the unique continuation property of the solution for the elastic transversely isotropic dynamical systems with smooth coefficients satisfying some conditions and apply it to extending the Dirichlet to Neumann map. The proof is based on the localized Fourier-Gauss transformation and Carleman type estimate.

Original languageEnglish
Pages (from-to)3008-3024
Number of pages17
JournalJournal of Differential Equations
Volume245
Issue number10
DOIs
Publication statusPublished - 2008 Nov 15

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Unique continuation for the elastic transversely isotropic dynamical systems and its application'. Together they form a unique fingerprint.

Cite this